# SDR QXEA2015042000207

- Difficulty date: April 20, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 32,745 hours, 34,156 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Part serial: 1449
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LT MAIN TIRES WENT FLAT ON TAXI IN. COMPLIED WITH INSPECTION AFTER A TIRE FAILURE IAW MM TASK 05-50-61-210-801.  REMOVED NR 1 AND NR 2 MAIN WHEEL ASSYS AND BRAKES.  INSPECTED BRAKES, AXLE, AND STRUT.  NO DAMAGE NOTED TO AXLE, STRUT, OR BRAKE ASSYS.  REINSTALLED NR 1 AND NR 2 BRAKES IAW MAINTENANCE 6324201.  INSTALLED NEW NR 1 AND NR 2 WHEEL ASSYS IAW MAINTENANCE 6324101.  NO OTHER DAMAGE NOTED. RETURNED TO SERVICE.
